MAUDE Adverse Event Report: ZIMMER DENTAL ABUT CONTOUR 4.5X4.5 1MM CUFF; DENTAL ABUTMENT

ZIMMER DENTAL ABUT CONTOUR 4.5X4.5 1MM CUFF; DENTAL ABUTMENT
Model Number ZOA441S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported loosening of the abutment.New screw was placed.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.G4: date received by manufacturer.G7: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes.' h6: evaluation codes.H10: additional narrative: one screw-replace friction-fit gold (mhlas) was returned for investigation.The reported/associated abutment (zoa441s) was not returned.Visual evaluation of the as returned product identified signs of wear due to usage.The device was in good condition.Per complaint description, the device had loosened many times.This investigation is focused on the first loosening event.Functional testing could not be performed due to the nature of the device and event.No pre-existing conditions were noted.The reported devices were placed on tooth 36 (fdi) for approximately 2 years.Picture or x-ray images were not provided.Dhr review was completed for the subject lot number (2018071880).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was completed for the subject lot number (2018071880).No other complaints about nonconforming products were identified.July post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Based on the available information device malfunction and the reported event could not be verified since the abutment was not returned.Additionally, no malfunction was identified with the returned screw.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT CONTOUR 4.5X4.5 1MM CUFF
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10224030
Report Number0002023141-2020-00978
Device Sequence Number13596532
Product Code NHA
UDI-Device Identifier00889024020771
UDI-Public(01)00889024020771(17)230724(10)2018071880(241)ZOA441S
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2018
Device Model NumberZOA441S
Device Catalogue NumberZOA441S
Device Lot Number2018071880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1